Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Iuliu S. POP
|Number||Authors, Title and Details|
Emilio CARIAGA, Fernando CONCHA, Iuliu S. POP, Mauricio SEPÚLVEDA: Convergence analysis of a vertex-centered finite volume scheme for a copper heap leaching model. Mathematical Methods in the Applied Sciences, vol. 33, 9, pp. 1059-1077, (2010)
Iuliu S. POP, Florin A. RADU, Mauricio SEPÚLVEDA, Octavio VERA: Error estimates for the finite volume discretization for the porous medium equation. Journal of Computational and Applied Mathematics, vol. 234, 7, pp. 2135-2142, (2010)